Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Quasi-unmixedness and integral closure of Rees rings


Author: Peter G. Sawtelle
Journal: Proc. Amer. Math. Soc. 56 (1976), 95-98
DOI: https://doi.org/10.1090/S0002-9939-1976-0399073-0
MathSciNet review: 0399073
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: For certain Rees rings $ \mathcal{R}$ of a local domain $ R$, the quasi-unmixedness of $ R$ is characterized in terms of a certain transform of $ \mathcal{R}$ being contained in the integral closure of $ \mathcal{R}$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0399073-0
Keywords: Local ring, quasi-unmixed, integral closure, Rees ring
Article copyright: © Copyright 1976 American Mathematical Society